# SDR SIMA200530105

- Difficulty date: October 25, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 14578068002
- Condition: Peeling
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND RIGHT THRUST REVERSER OUTBOARD MIDDLE SKIN PEELING BACK ON LEADING EDGE.  INSTALLED NEW RIGHT THRUST REVERSER OUTBOARD MIDDLE SKIN IAW EMB SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
